# SDR DHLA200900043

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 92,417 hours, 29,058 cycles
- Engine time: 42,002 hours, 15,312 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG NR 1 FIRE INDICATION.  SHUT ENG DOWN WITH NORMAL LANDING.  INSPECTED NR 1 ENGINE, NO EVIDENCE OF FIRE INDICATED, ALSO INSPECTED FIRE DETECTION SYSTEM AND ENGINE MANIFOLDS FOR LEAKS.  ALL SYSTEMS OPS & LEAK CHECK GOOD IAW 26-10-0, 36-00, 71-00 & JRH 13.2.  FLIGHT 981.  AIRCRAFT ON GROUND.
